# SDR AALA2020030969006

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,731 hours, 9,393 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE2770101
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - 3L DOOR CYLINDER ASSIST BOTTLE PRESSURE LOW.  SERVICED 3L DOOR, CYLINDER ASSIST BOTTLE PER AMM 52-22-00.
